Revista Matemática Iberoamericana


Full-Text PDF (361 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 623–665
DOI: 10.4171/RMI/363

Published online: 2003-08-31

La théorie des équations différentielles $p$-adiques et le Théorème de la monodromie $p$-adique

Zoghman Mebkhout[1]

(1) Université Paris 7 Denis Diderot, France

In this lecture we introduce the reader to the proof of the $p$-adic monodromy theorem linking the $p$-adic differential equations theory and the local Galois $p$-adic representations theory.

Keywords: équations différentielles p-adiques; monodromies; représentations galoisiennes p-adiques; corps des périodes p-adiques; $(\varphi,\Gamma)$-modules; exposants p-adiques; polygone de Newton p-adique

Mebkhout Zoghman: La théorie des équations différentielles $p$-adiques et le Théorème de la monodromie $p$-adique. Rev. Mat. Iberoamericana 19 (2003), 623-665. doi: 10.4171/RMI/363